[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 181-192 Back to browse issues page
Fitting Propagation Models with Random Grains, Method and Some Simulation Studies
M. Khazaei * , K. Shafie , M. Ganjali
, m_ Khazaei@sbu.ac.ir
Abstract:   (1268 Views)

In this paper the regression problem for random sets of the Boolean model type is developed, where the corresponding poisson process of the model is related to some explanatory variables and the random grains are not affected by these variables. A model we call propagation model, is presented and some methods for fitting this model are introduced. Propagation model is applied in a simulation study

Keywords: Random closed set, hitting functional, Boolean model, propagation model, generalized linear model
Full-Text [PDF 422 kb]   (270 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khazaei M, Shafie K, Ganjali M. Fitting Propagation Models with Random Grains, Method and Some Simulation Studies . JSRI. 2009; 5 (2) :181-192
URL: http://jsri.srtc.ac.ir/article-1-118-en.html


Volume 5, Issue 2 (3-2009) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3731